MAUDE Adverse Event Report: KARL STORZ SE & Co. KG CLICKLINE Forceps Insert

KARL STORZ SE & Co. KG CLICKLINE Forceps Insert
Model Number 33310CC
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that "there is a possibility that two lock pins from the product in question fell into the abdominal cavity.It is believed that they fell out when the omentum was grasped at the end of the surgery.An x-ray examination was performed, but the damaged area was not found.Another x-ray examination is scheduled.".
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CLICKLINE Forceps Insert
Common Device Name
CLICKLINE Forceps Insert
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key50008551
Report Number50008551
Device Sequence Number20293966
Product Code GCJ
UDI-Device Identifier04048551134108
UDI-Public04048551134108
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2026
Report Date (Section F) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33310CC
Device Catalogue Number33310CC
Device Lot NumberUQ10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/03/2026
Event Location Hospital
Date Report to Manufacturer07/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown